Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So today I went to the derm and i'm done with accutane! I'm super excited about the results, but i have one question. Will the red marks ever go away? I'm pretty sure they are not pimples.. they are smooth on the skin. could they be scars? She gave me .1% retin a.. should i put the retin-a on all the red spots?

post-138677-0-96641400-1340257681_thumb.

post-138677-0-96641400-1340257681_thumb.

Edited by callmealejandro1

Share this post


Link to post
Share on other sites

Red spots, red cheeks, red body parts. All normal. Some take longer to go away then others.

But they do go away. Your derma might be thinking scars which is why you got the retin-a.

Just go easy on them with the cream

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×